Sometimes on the way to your dream,

you get lost and find a better one.

Monday, July 29, 2013

What Irritates You Monday



"What irritates you Monday" is a meme thought up by Delores from The Feathered Nest.

Here, on a Monday, we get a chance to vent our little, or not so little, things that irritate us. 

It doesn't have to be something on that particular Monday, it can be anything that irritates you any day of any week.  

Today, I didn't have any irritations when I woke up, so thought I'd give this a miss, but as the day went on....
It began with the nagging strong ache in my hip and thigh. I've had it for weeks now, so I decided it was time to take some extra panadol, and maybe a couple of anti-inflammatories as well with breakfast.

It didn't help at all which didn't really surprise me, so by lunch time I got out the strong pain relief tablets that I get from the chemist and took a couple of those as well. Within an hour I was feeling nauseous from the chemical mix and didn't feel at all like going into town.

So why would I?  Well....I was expecting an electrician today to replace my rangehood, but he rang and said he'd had an emergency call and could we reschedule? Of course, no problem, come on Thursday. 
Which meant that the things I'd been planning to do in town on Thursday would now have to be done today, because the rest of the week is taken care of time-wise.
So me and my nauseous tummy hopped on a bus, which was too warm, headed into an office which was even warmer, then home again on another too warm bus....

So now I'm irritated. Cranky even. And still nauseous five hours later. Time for some ginger tea.

7 comments:

  1. Having a troubled stomach would make anyone cranky. It's difficult to be pleasant when you don't feel well. Ginger tea sounds great. Hope it helped.

    ReplyDelete
  2. Oh dear. That all sounds quite dreadful. You seem to have similar aches to me and I am fortunate that my physio managed to ease a lot of the pain today. I only take Pandaol Osteo as daren't take anything else and sometimes they do very little for pain no matter what they say in their advertisements. "Get out and play 18 holes of golf"!!! They've got to be joking.
    Hope you will be feeling better tomorrow. : )

    ReplyDelete
  3. Manzanita; the tea didn't help much, I think I should have tried it sooner. I drank plenty of water and had a nap, have just woken up and feel much better.

    Mimsie; I've noticed the Panadol Osteo does nothing too. I'm feeling much better now after a nap and lots of water. I'll have to see the chemist or my doctor and get some anti-nausea pills so I can take the stronger pain tabs next time the hip and leg hurt so much.

    ReplyDelete
  4. I'm with you girl. Nothing seems to help the pain unless you go to the slash and burn stuff the doctor prescribes and that leaves you with a whole other set of problems. I detect a hip replacement in both our futures...later rather than sooner I hope.

    ReplyDelete
  5. Delores; I don't fancy a hip replacement at all, for one thing I know I can't afford it. Apart from the pain, there doesn't seem to be much wrong with the hip, I still have a full range of movement and get around normally when it isn't hurting. So far I'm managing with the strongest pain relief the chemist can offer me, I haven't had to get prescription pills yet, only for anti nausea and maybe the chemist has something I can take for that without seeing my doctor.

    ReplyDelete
  6. Both my hip replacements were a great success although you can be left with some muscle problems afterwards because of what they do to you. We had kept our private health insurance going mainly because of my arthritic problems and just as well we did as it cost us virtually nothing at all with a total bill overall of about $40,000 (each hip).
    One problem....health insurance or holidays so no holidays for several years!!!

    ReplyDelete
  7. So sorry you have the thigh ache of madness. When I say to the quack that the Cebrelex is useless, he says "use in conjunction with Padalonosteo" - which I found has no effect either.

    The role of the therapist is to amuse the patient while the condition takes its' natural course.
    X X

    ReplyDelete